# SDR A6WA20131204478

- Difficulty date: December 10, 2013
- Submitted: December 28, 2013
- Operation: Air carrier
- Aircraft: N432AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7257
- Aircraft time: 33,028 hours, 25,790 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Dented
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BULKHEAD THREE DENTS IN SKIN JUST ABOVE FLOOR.  9 SALVATION DETERMINED MINOR DENTS, MEASURED WERE WITHIN SERVICEABLE LIMITS.
